Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Quadratic relations between Bessel moments
541–602

Javier Fresán, Claude Sabbah and Jeng-Daw Yu

Morphismes de périodes et cohomologie syntomique
603–666

Sally Gilles

Maximizing Sudler products via Ostrowski expansions and cotangent sums
667–717

Christoph Aistleitner and Bence Borda

Free rational curves on low degree hypersurfaces and the circle method
719–748

Tim Browning and Will Sawin

Optimal lifting for the projective action of $\operatorname{SL}_3(\mathbb{Z})$
749–774

Amitay Kamber and Hagai Lavner

Sums of two squares are strongly biased towards quadratic residues
775–804

Ofir Gorodetsky

Open Access made possible by participating institutions via Subscribe to Open.